# SDR SWAA2020032719737

- Difficulty date: February 21, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPARTMENT LT SIDE ZEE CHANNEL CORRODED IN MULTIPLE SPOTS FROM STA 727E TO 747; WRITTEN ON N/R'S DEFECTS NUMBERS W141095; W141087; W141085; W141086; W141094; W141093; W141101; W141090; W141091; W141092; W141078; W141079; W141083; W141089; AND W141088; NEEDS TO BE REPLACED. DOT 82-122; LBL21 WL 155.5 / REMOVED CORROSION ON L/H 'Z' CHANNEL SUPPORT FROM STA 727E TO STA 747; FOUND EXFOLIETER CORROSION OUT OF LIMITS PER SRM 53-00-53-1A-2; FABRICATED NEW 'Z' CHANNEL SPLICE ON STA 737. EXISTING SPLICE; PER REF B737 SRM 53-00-53-2R-5 REP 5. AND INSTALLED FABRICATED NEW 'Z' CHANNEL FROM STA 727 TO STA 847 L/H SIDE; LBL 21' AND WL 155.5 PER DRAWING # 146A7500
